MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Thrombosis/Thrombus (4440)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, the patient presented with a thoracoabdominal aortic aneurysm class iv that was treated with several gore medical devices.The device implanted most distal in the left leg was a gore® excluder® aaa endoprosthesis plc181400.The procedure was successfully completed.The patient tolerated the procedure.Once the implant procedure was completed, but prior to the patient leaving the operating room, it was noted that the patient¿s left leg was ischemic.The patient therefore underwent a left popliteal embolectomy to remove the arterial thrombus and atherosclerotic embolic debris.The procedure was successfully completed.The patient tolerated the procedure.It was reported, that this ischemic event is likely related to the procedure and it is unlikely that it is related to the implanted devices.
 
Additional Manufacturer Narrative
H6-code 213: a review of the manufacturing records indicated the lot met pre-release specifications.
 
Additional Manufacturer Narrative
H6-code 213: a review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted in the patient.Therefore, a product evaluation could not be performed.Based on the event description and the subsequent investigation, we are unable to determine the cause of this incident and assign a root cause.
 
Additional Manufacturer Narrative
H6-code 4755: the component code was corrected.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
sibylle staerk
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12683324
Report Number3013164176-2021-01259
Device Sequence Number1363617
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public00733132618699
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2023
Device Model NumberPLC181400
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer10/26/2021
12/20/2021
01/04/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date10/26/2021
12/20/2021
01/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight112 KG